Humboldt-Universität zu Berlin - Wirtschaftswissenschaftliche Fakultät

Prof. Dr. Kurt Helmes

Foto Helmes

Büro Zimmer 325
Telefon 030/2093-5779

Jahrgang 1949

Studium der Mathematik (Dipl.-Math.), Promotion (Dr. rer. nat. 1976) und Habilitation (1982). Visiting Associate Professor (1985-86) und Associate Professor (1986-95) an der University of Kentucky.
Seit 1995 Professor für Operations Research an der Humboldt-Universität zu Berlin.

  • Stochastische Modelle des Operations Research
  • Adaptive stochastische Steuerungstheorie
Ausgewählte Veröffentlichungen
  • Strong Consistency of Least Squares Estimators in Linear Regression Models (with N. Christopeit), The Annals of Statistics, 8 (1980), 778-788.
  • Optimal Control for a Class of Partially Observable Systems (with N. Christopeit), Stochastics, 8 (1982), 17-38.
  • Lévy's Stochastic Area Formula in Higher Dimensions (with A. Schwane), Journal of Functional Analysis, 54, 2 (1983), 177-192.
  • The "Local" Law of the Iterated Logarithm for Processes Related to Lévy's Stochastic Area Process, Studia Mathematica, 84 (1986), 229-237.
  • The Solution of a Partially Observed Stochastic Optimal Control Problem in Terms of Predicted Miss (with R. Rishel), IEEE Transactions on Automatic Control, 37, 9 (1992), 1462-1464.
  • Pursuing a Maneuvering Target which Uses a Hidden Markov Model for its Control (with V. Beneš and R. Rishel), IEEE Transactions on Automatic Control, 40, 2 (1995), 307-311.
  • A Linear Minimax Estimator for the Case of a Quartic Loss Function (with C. Srinivasan), Random Operators and Stochastic Equations, vol. 8, no. 4, pp. 343-364 (2000).
  • Computing Moments of the Exit Time Distribution for Markov Processes by Linear Programming (with R. Stockbridge and S. Röhl), J. Operations Research, 49, 4 (2001), 516-530.
  • Linear Programming Approach to the Original Stopping of Singular Stochastic Processes (with R. Stockbridge), Stochastics, 79, 3-4 (2007), 309-335.
  • A Geometrical Characterization of the Multidimensional Hausdorff Polytopes with Applications to Exit Time Problems (with R. Röhl), Mathematics of Operations Research, 33, 2 (2008), 315-326.